Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


switch to viaramunept. 2
Feb 13, 2008

went to my id doc today and he said "NO' wants me to continue for at least 4 more weeks. said the acute anxiety should go away..geesh I've been on this for 7.5 weeks. what's your thoughts?

thanks in adavance

Response from Dr. Henry

From the limited information you provided (ent to my id doc today and he said "NO' wants me to continue for at least 4 more weeks. said the acute anxiety should go away..geesh I've been on this for 7.5 weeks. what's your thoughts) I am unclear as to what your HIV situation is and all of the drug you are now on and have been on so I cannot comment further. KH



Previous
new meds
Next
skin rash

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement